So on the 24th of November my boyfriend and I had sex and our condom broke. He wasn't finished yet so we didn't think that anything got inside but we went and got the Plan b pill the next day any way just to be safe. I was supposed to get my period on December 3rd and now it's the 8th and I still haven't gotten it. So my period is 5 days late and I'm super nervous. I've been discharging a lot, is that a side affect of the pill? I have symptoms such as acne and tender breasts which normally happens when I get my period but I don't know what to do. I know this happens to other women but I'm still scared. Can someone please answer me and possibly ease my mind?
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.